Jump to content
Important Survey - Please Participate ×

Anyone tapering from temazapam use ?


[Ma...]

Recommended Posts

If your original drug was temazapam and you crossed to valium, Please respond. How is or how did your taper go?. Seems like there are so few temaz people on this board. Anyone have any idea why?
Link to comment
Share on other sites

  • 2 weeks later...

Temazepam isn't very popular because from my understanding it is like a cannon. It put me out when I was batshit crazy.  I crossed over to Valium and I am on a pretty standard Ashton taper.

 

I'm currently down to 7.5mg and holding for an extra week because of the holidays. My main issue now that I'm on a lower dose is that it has uncovered interdose withdrawal with my Klonopin and I can't get prescribed the pills to crossover my Klonopin until I'm completely off my Temazepam taper.

 

I'm still plodding along. I do have "crisis days" every now and then and I have horrible benzo "brain farts." I know my cognitive abilities are not what they were before. My cognitive abilities were pretty good so I guess it isn't always as super noticeable on me but I feel it. I currently am sitting around trying to figure out where I put my glasses before I showered because I'm too blind to find them by looking for example. XD

 

Anyways there are other temaz people. I was on 30mg as my original Temazepam dose and had been on it every night for a few months but my brain was definitely happy to have it.

 

Everyday is hard, but I'm muddling through. 

Link to comment
Share on other sites

  • 2 weeks later...

Hi

 

My depression has increased on top of regular depression. I know i had no choice but to crossover. But im so sad and hopeless.  It makes no rational sense. I feel guilty because temaz is a weaker benzo and I got myself into this mess. Now I have many more months of valium which is a nasty drug.  I'm at 9.3.  I hope the depressionit let's up. I don't want to do anything and I'm also battling a virus.  Why do you think there are so few temaz/valium people on this forum? 

Link to comment
Share on other sites

I believe one of the team members tapered off that drug. It's not available in the US nor other countries. I think that's one reason why there aren't many people here on it. Wishing you all of the best. :smitten:

 

Betsy

Link to comment
Share on other sites

Hi, I am in the process of a temazepam to Valium taper.  I was on 30 mg's temazepam for a month and decided to taper directly.  I could not find any support so I just winged it.  I got to 7.5 mg's and was very very ill.  I went to my doctor with the Ashton Manuel, he agreed, grossed me over to Valium and it's been a little better.  The withdrawals aren't as severe and because of a mis calculation on my doctors part, I went to a higher dose than needed of Valium so it's been long.  I'm at 5 mg's of Valium now, split equally and taken twice a day. 

 

I do notice increased depression and anxiety on Valium as opposed to just taking the temazepam, but I think it's because Valium builds up and has other classifications.  Like temazepam is pretty much a hypnotic whereas Valium is classified differently.  You can see it in the Ashton Manuel.

 

I would take these withdrawal symptoms over those of temazepam and the inter dose withdrawal of temazepam was horrible.  The one thing I suggest is to start dosing twice a day on the Valium (most people only dose once and are fine), but I found when I got to 5 mg's I had to start splitting my dose equally and taking it twice.  10:00 am and 10:00 pm.

 

Hope this helps and I'm right there with you.

Link to comment
Share on other sites

I took it for every day for about 2 months back in 2002. I stopped it without a thought and no consequences. I sometimes wonder if that was what made me so vulnerable to dependency with the V 13 years later :/ there's a theory that previous use screws you up later.

Sorry can't help with original query tho

Link to comment
Share on other sites

Rhern

 

You are the first temaz to valium buddie.HELLO. I will tell you exactly what I am doing, it's a daily liquid microtaper taper. I liquefy 1 mg, and take remaining in pill form. Just completing 10.  There is a support group here . SG is the master . If you are interested in tapering that way ,let me know. I was so hoping this nausea was a stomach bug but it's not. The good news is that temazapam is brutal with withdrawal but is one of the lower potency benzos. So your chance for sucess is high.  So you started ar 15? And now you are at 5?  Pm me if you would like.

 

Link to comment
Share on other sites

I couldn't tell you, it was soon long ago and it had zero impact on me...

Trust me, I am not lucky - Valium has destroyed my life. I didn't have the slightest concern when it was prescribed for me. It sent me into hell after two months, 18 months ago, and I've never really escaped :/

Link to comment
Share on other sites

When you have a minute, go to the forum home page, profile and complete what they call " a signature" which is a time line of  start of drug  to now.
Link to comment
Share on other sites

Me? It's there dude.

About my V use anyway, All I can remember about Temazepam is I took it many years ago for 2 months and stopped it without a single symptom.

Link to comment
Share on other sites

No not you.. the other poster.

 

Anyway I'm so sorry for your suffering. I'm having issues but I know it can't touch what you are going thru.  This forum helps alot. I wish you healing!!!

Link to comment
Share on other sites

I believe one of the team members tapered off that drug. It's not available in the US nor other countries. I think that's one reason why there aren't many people here on it. Wishing you all of the best. :smitten:

 

Betsy

 

um . . . yes it is available in the U.S..  I was Rx'd Temazepam 30 mgs when my insomnia was over the roof.  It worked but only temporarily . . .  :-[

Link to comment
Share on other sites

×
×
  • Create New...